# SDR 07FDEA02410

- Difficulty date: July 9, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593920
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME SHEAR TIE IS CORRODED BS 720, STR 28L-  28R,  WL 148 (MKD).  REMOVED DAMAGED SHEAR TIE IAW 727 SRM 53-10-4 AND 51-30-2.  FAB NEW SHEAR TIE IAW 53-10- 4.  INSTALLED NEW SHEAR TIE IAW SRM 53-10-4 AND 51-30-2.
